# SDR ASAA2015050111594

- Difficulty date: May 1, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 11,680 hours, 3,455 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 40CGKR
- Condition: Failed
- Location: Nr 1 Hf
- Part time: 11,673 hours, 3,453 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF NR 1 FAILED ENROUTE.  ACFT GROUNDED.  REPLACED NR 1 TRANSCEIVER.  OPS CHECK NORMAL AMM 23-11-21.
